MAUDE Adverse Event Report: SMITHS MEDICAL ASO, INC PNEUPAC PARAPAC PLUS VENTILATOR; ENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASO, INC PNEUPAC PARAPAC PLUS VENTILATOR; ENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number P300NUS
Medical Device Problem Codes Failure to Cycle (1142); Pressure Problem (3012)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: other: device has not been returned to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device was not completing the full cycle and displayed a low-pressure error.No additional information is known.
 
Additional Manufacturer Narrative
D9: device received on 2/27/2025.H3: the device was received for evaluation.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.Visual and functional test were performed and could not confirm customers complaint of the device not completing full cycle.Cycling check worked as designed, however the alarms/leds were not working.The cause of the low-pressure error was found to be a defective electrical chassis assembly.The electrical chassis assembly was replaced to fix the issue as well as the issue of the alarms/leds not working.

Brand Name
PNEUPAC PARAPAC PLUS VENTILATOR
Common Device Name
ENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASO, INC
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21358642
Report Number3012307300-2025-01731
Device Sequence Number15600856
Product Code BTL
UDI-Device Identifier35019315107270
UDI-Public(01)35019315107270(11)220510
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberP300NUS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown